• Users Online: 188
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
IMAGES IN CLINICAL MEDICINE
Year : 2015  |  Volume : 2  |  Issue : 4  |  Page : 148-149

Nail discoloration in a child with brucellosis


1 Department of Pediatric Infectious Diseases, Erzurum Regional Training and Research Hospital, Erzurum, Turkey
2 Department of Dermatology, Erzurum Regional Training and Research Hospital, Erzurum, Turkey

Correspondence Address:
Soner Sertan Kara
Department of Pediatric Infectious Diseases, Erzurum Regional Training and Research Hospital, Palandöken, Erzurum - 25280
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2225-6482.172653

Rights and Permissions

Brucellosis is a frequent zoonotic disease. During the course of brucellosis treatment, antibiotics can result in side effects. Nail discoloration due to doxycycline is a rare, benign, and self-limited presentation. It is important to recognize it in patients on antibiotic therapy in order to prevent overdiagnosis and unnecessary laboratory tests. Here, a case of an 11-year-old boy with nail discoloration during brucellosis treatment was presented.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1693    
    Printed84    
    Emailed0    
    PDF Downloaded117    
    Comments [Add]    

Recommend this journal